# SDR UIEA2021090601966

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: S231T3001111
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STAB TRIM "  ANNUNCIATOR  LIGHT  INOP.  REMOVED / REPLACED STAB TRIM  LIGHT ANNUNCIATOR P5 PANEL OPS CHECKOK  AMM 33-16-02 REV 133.
